MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING; STOPCOCK, I.V. SET
Model Number AM6130
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
The incident involved a 6" smallbore ext set w/6-port nanoclave® manifold, check valve, clamp, rotating luer on an unknown date between (b)(6) 2023 and (b)(6) 2023.There was a report of leaking from the 6-gang manifold.The problem was discovered initially attached to a patient but subsequently he believes the nurses have been flushing them to determine if they were leaking or not before attaching hem to patient.The issue presents pretty consistently as being at the distal port.The medication/drug involved was presumably normal saline.The set up was in some instances attached to a filter but not always.Furthermore, it was reported that the tubing was replaced and therapy was resumed.There were not any holes, cuts, tears or any obvious defects noted on the product.There was patient involvement reported but no patient harm.This is the third of six reports.
 
Additional Manufacturer Narrative
The sample was returned for evaluation.As received, no physical damage or cracks were observed along the set.The sample was prime and leak tested according to procedure.A leak between the male adaptor and manifold bond was observed in the sample, no additional leaks were observed along the set.Complaint of leaks can be confirmed based in the physical sample evaluation.The probable cause was due to an incomplete insertion during manual process assembly in ensenada.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
6" SMALLBORE EXT SET W/6-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key17370443
Report Number9617594-2023-00422
Device Sequence Number6978544
Product Code FMG
UDI-Device Identifier00887709087712
UDI-Public(01)00887709087712(17)271001(10)11379766
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAM6130
Device Catalogue NumberAM6130
Device Lot Number11379766
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NORMAL SALINE, UNK MFR.
Patient SexUnknown